Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from bleeding after abortion. Is it ok to take the pills of douloton-l for month? Will it help?

i am suffering from bleeding after abortion . not heavy. but when i toilet or going to some drop of blood are coming. and little spotting through out the day. it is nearly 21 days after my abortion. i had gone through the abortion on 7 june, 2013. now my doctor suggested me douluton-l which have to be started forom 7 july, 2013 for 21 days. is it ok to take the pills for 21 days. my age is 25 years. weight 65 kgs. its my first abortion. i m not pregnant before. pls help me. is it ok to take the pills of douloton-l for 21 days. is it bleeding heavy when i stop the pills?
Asked On : Thu, 4 Jul 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi dear user,

Thanks for the query.

Spotting even after so many days of abortion is not a good sign. In my opinion, you should get an ultrasonography done to rule out any retained products of conception.If that report comes out to be normal, then you can safely take the prescribed tablets for prescribed period.

Usually, bleeding is less after such combined pills but sometimes bleeding can be more or irregular specially after pills containing levonorgesterol.

Hope this information is helpful and informative to you.

Good luck.
For any further queries you can directly reach out to me on the following URL:
http://doctor.healthcaremagic.com/doctors/dr-deepti-goyal/65111
Answered: Thu, 4 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions